# SDR IPXA2021082072958

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,030 hours, 14,015 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Emer Power
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMER PWR TEST FAIL ALERTACCOMPLISHED EPCU RETURN TO SERVICE TEST PER AMM 24-08-01-741 ALL SYSTEMS TEST PASSED ALERT MESSAGE NOT DISPLAYED
